Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 133, Number 9

All articles in this issue are freely accessible.

Hyperbolic groups have finite asymptotic dimension
John Roe.
Proc. Amer. Math. Soc. 133 (2005), 2489-2490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146189
Quasi-hyperbolic planes in hyperbolic groups
Mario Bonk and Bruce Kleiner.
Proc. Amer. Math. Soc. 133 (2005), 2491-2494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146190
The Lax conjecture is true
A. S. Lewis, P. A. Parrilo and M. V. Ramana.
Proc. Amer. Math. Soc. 133 (2005), 2495-2499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146191
A purely algebraic characterization of the hyperreal numbers
Vieri Benci and Mauro Di Nasso.
Proc. Amer. Math. Soc. 133 (2005), 2501-2505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146232
The weak dimensions of Gaussian rings
Sarah Glaz.
Proc. Amer. Math. Soc. 133 (2005), 2507-2513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146192
An estimate for a certain average of the special values of character twists of modular $L$-functions
M. Manickam and B. Ramakrishnan.
Proc. Amer. Math. Soc. 133 (2005), 2515-2517
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146235
On natural homomorphisms of Witt rings
Marzena Ciemala and Kazimierz Szymiczek.
Proc. Amer. Math. Soc. 133 (2005), 2519-2523
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146193
Fully commutative elements and Kazhdan-Lusztig cells in the finite and affine Coxeter groups, II
Jian-yi Shi.
Proc. Amer. Math. Soc. 133 (2005), 2525-2531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146194
Derived categories of projective bundles
L. Costa and R. M. Miró-Roig.
Proc. Amer. Math. Soc. 133 (2005), 2533-2537
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146195
On the projectivity of threefolds
Zbigniew Jelonek.
Proc. Amer. Math. Soc. 133 (2005), 2539-2542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146196
On finite groups admitting a special noncoprime action
Gülin Ercan.
Proc. Amer. Math. Soc. 133 (2005), 2543-2547
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146197
Uniqueness of positive solutions for singular problems involving the $p$-Laplacian
Arkady Poliakovsky and Itai Shafrir.
Proc. Amer. Math. Soc. 133 (2005), 2549-2557
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146198
The classical monotone convergence theorem of Beppo Levi fails in noncommutative $L_{2}$-spaces
Barthélemy Le Gac and Ferenc Móricz.
Proc. Amer. Math. Soc. 133 (2005), 2559-2567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146199
Uniformly bounded limit of fractional homomorphisms
Pedro J. Miana.
Proc. Amer. Math. Soc. 133 (2005), 2569-2575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146200
Algebraic isomorphisms and $\mathcal{J}$-subspace lattices
Jiankui Li and Oreste Panaia.
Proc. Amer. Math. Soc. 133 (2005), 2577-2587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146201
Coarse embeddings of metric spaces into Banach spaces
Piotr W. Nowak.
Proc. Amer. Math. Soc. 133 (2005), 2589-2596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146202
Asymptotic expansion of solutions to nonlinear elliptic eigenvalue problems
Tetsutaro Shibata.
Proc. Amer. Math. Soc. 133 (2005), 2597-2604
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146203
A note on de Branges’ weights
Arcadii Z. Grinshpan and Anatolii Grinshpan.
Proc. Amer. Math. Soc. 133 (2005), 2605-2608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146204
Strong converse inequality for Poisson sums
F. Dai and Z. Ditzian.
Proc. Amer. Math. Soc. 133 (2005), 2609-2611
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146205
Decay and growth for a nonlinear parabolic difference equation
Sergiu Hart and Benjamin Weiss.
Proc. Amer. Math. Soc. 133 (2005), 2613-2620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146206
Complemented spaces of operators
Ioana Ghenciu.
Proc. Amer. Math. Soc. 133 (2005), 2621-2623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146207
Dirichlet boundary conditions for elliptic operators with unbounded drift
A. Lunardi, G. Metafune and D. Pallara.
Proc. Amer. Math. Soc. 133 (2005), 2625-2635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146208
Fragmentability of sequences of set-valued mappings with applications to variational principles
Marc Lassonde and Julian P. Revalski.
Proc. Amer. Math. Soc. 133 (2005), 2637-2646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146209
A Cauchy-Schwarz type inequality for bilinear integrals on positive measures
Nils Ackermann.
Proc. Amer. Math. Soc. 133 (2005), 2647-2656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146210
Fenchel duality, Fitzpatrick functions and the Kirszbraun–Valentine extension theorem
Simeon Reich and Stephen Simons.
Proc. Amer. Math. Soc. 133 (2005), 2657-2660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146211
On extending existence theory from scalar ordinary differential equations to infinite quasimonotone systems of functional equations
J. Ángel Cid.
Proc. Amer. Math. Soc. 133 (2005), 2661-2670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146212
Calderón-Zygmund operators on Hardy spaces without the doubling condition
Wengu Chen, Yan Meng and Dachun Yang.
Proc. Amer. Math. Soc. 133 (2005), 2671-2680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146213
Ergodic isospectral theory of the Lax pairs of Euler equations with harmonic analysis flavor
Y. Charles Li.
Proc. Amer. Math. Soc. 133 (2005), 2681-2687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146214
Brangesian spaces in $H^{p}(\mathbf{T}^{2})$
D. A. Redett.
Proc. Amer. Math. Soc. 133 (2005), 2689-2695
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146215
On the proximinality of the unit ball of proximinal subspaces in Banach spaces: A counterexample
Fathi B. Saidi.
Proc. Amer. Math. Soc. 133 (2005), 2697-2703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146216
Ellipses, near ellipses, and harmonic Möbius transformations
Martin Chuaqui, Peter Duren and Brad Osgood.
Proc. Amer. Math. Soc. 133 (2005), 2705-2710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146217
Weierstrass functions in Zygmund’s class
Yanick Heurteaux.
Proc. Amer. Math. Soc. 133 (2005), 2711-2720
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146218
Low regularity solutions for a class of nonlinear wave equations
Nikolaos Bournaveas.
Proc. Amer. Math. Soc. 133 (2005), 2721-2727
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146219
Local isometries of $\mathcal{L}(X,C(K))$
T. S. S. R. K. Rao.
Proc. Amer. Math. Soc. 133 (2005), 2729-2732
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146220
A round ball uniquely minimizes gravitational potential energy
Frank Morgan.
Proc. Amer. Math. Soc. 133 (2005), 2733-2735
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2146221
Almost-disjoint coding and strongly saturated ideals
Paul B. Larson.
Proc. Amer. Math. Soc. 133 (2005), 2737-2739
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146222
Cardinal restrictions on some homogeneous compacta
István Juhász, Peter Nyikos and Zoltán Szentmiklóssy.
Proc. Amer. Math. Soc. 133 (2005), 2741-2750
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146223
Planar algebras and the Ocneanu-Szymanski theorem
Paramita Das and Vijay Kodiyalam.
Proc. Amer. Math. Soc. 133 (2005), 2751-2759
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146224
Tychonoff’s theorem for locally compact spaces and an elementary approach to the topology of path spaces
Alan L. T. Paterson and Amy E. Welch.
Proc. Amer. Math. Soc. 133 (2005), 2761-2770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146225
On finite-sheeted covering mappings onto solenoids
R. N. Gumerov.
Proc. Amer. Math. Soc. 133 (2005), 2771-2778
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146226
Wecken property for roots
Daciberg Gonçalves and Peter Wong.
Proc. Amer. Math. Soc. 133 (2005), 2779-2782
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146228
On embeddings in the sphere
John R. Klein.
Proc. Amer. Math. Soc. 133 (2005), 2783-2793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146234
Seiberg-Witten invariants and branched covers along tori
B. Doug Park.
Proc. Amer. Math. Soc. 133 (2005), 2795-2803
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146229
An approach to the regularity for stable-stationary harmonic maps
Hsu Deliang.
Proc. Amer. Math. Soc. 133 (2005), 2805-2812
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146230
Every nontrivial knot in $S^{3}$ has nontrivial A-polynomial
Steven Boyer and Xingru Zhang.
Proc. Amer. Math. Soc. 133 (2005), 2813-2815
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2146231